Drought, Wilbarger
- When
- January 1, 12:00 AM CST to January 21, 12:00 AM CST
- Where
- Wilbarger forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 34.081, -99.241 (the zone’s center; the record gives no point)
Occasional rainfall provided drought relief and the eventual removal of severe drought areas from western north Texas by the middle of the month.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
Occasional rainfall provided drought relief and the eventual removal of severe drought areas from western north Texas by the middle of the month.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Dec 31, 11:02 PM CST, 58 minutes earlier.
Area Forecast Discussion National Weather Service Norman OK 1102 PM CST Tue Dec 31 2019 .DISCUSSION... 06z TAFS. && .AVIATION... Southerly winds will increase quickly after 12Z Wednesday morning. Wind shear of 30 kts is anticipated at PNC from about 12z through 21z. Wind shear for OKC/OUN may be possible briefly after 12Z, but is just at/under the threshold for now. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 34 56 43 57 / 0 0 0 10 Hobart OK 31 58 37 55 / 0 0 0 0 Wichita Falls TX 35 60 45 61 / 0 0 0 0 Gage OK 28 59 29 50 / 0 0 0 10 Ponca City OK 30 57 39 55 / 0 0 0 20 Durant OK 33 55 44 63 / 0 0 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 09/01/01
Hazardous Weather Outlook National Weather Service Norman OK 1149 AM CST Tue Dec 31 2019 OKZ004>048-050>052-TXZ083>090-011800- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1149 AM CST Tue Dec 31 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... No hazardous weather is expected at this time. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The national radar mosaic for the moment the first event began.
2 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2020Every state in 2020This day in weather historyWarnings in Texas, January 2020
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 872265, 872266.